m+Medelevator.RU
← Поиск публикаций
The Journal of international medical research · 2026

Terbinafine-induced liver injury with isolated serum alkaline phosphatase elevation: A case report and literature review.

СтатьяКлинический случайОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Liu Yi-Hui, Guo Yan, Xu Hong, Feng Hui, Pan Feng

Аннотация

In cholestatic drug-induced liver injury, serum liver function tests typically demonstrate concurrent elevations in alkaline phosphatase and γ-glutamyltransferase, with or without increases in alanine aminotransferase, aspartate aminotransferase, and total bilirubin. Isolated elevation of alkaline phosphatase is rare. Herein, we report a case of drug-induced liver injury characterized by isolated alkaline phosphatase elevation for clinicians. Following treatment with ursodeoxycholic acid, the patient achieved complete recovery. Clinicians should recognize that drug-induced liver injury may also present as an isolated elevation of alkaline phosphatase.

Предметные рубрики MeSH